# SDR R7MA0000232

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109RX
- Make and model: Agusta A109K2
- Aircraft serial: 10016
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641110991
- Condition: Inoperable
- Location: Cockpit
- Part time: 1,496 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE 'C' IS INOPERABLE.  TRANSPONDER READS DASH MARKS INSTEAD OF THE ALTITUDE. (X)
